# SDR DHL9880321C

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING TO BODY FAIRING NR 262G CRACKED AT INTERNAL FWD CORNER.  FABRICATED REAPAIR DOUBLER, 3 BY 2 PER SRM 53-2-0, N/R 874.
